Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Penis rash

Recently I've had a dryness on the upper shaftof my penis. There is what I guess you'd consider a small rash on the left side of my penis. I'm unsure of what this is. Recently me and my girlfriend had sex. I wore a Trojan condom. Could this be from the condom. I've put one on before and we've had sex before and this never happened. I'm very confused and very very worried. Any info would help.
Asked On : Sun, 11 Jul 2010
Answers:  1 Views:  728
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I've had this on ocassion before, too - I don't think it's something you should worry too much about. It's likely just dry skin in need of moisturizing. The condom and friction from sex could have aggravated it. I've also developed this condition sometimes when masturbating freequently. Anyway - a good approach is to use a simple moisturizer on the affected area a couple of times a day. Also, try to give it a rest for a few days so that it can get back to its own tough self. When the flaky skin and/or red tender area(s) are gone, he should be back ready for action - good luck!
Answered: Mon, 12 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor